Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High amplitude tremor while doing fine tasks, after drinking coffee. Physiologic tremor?

Hi, thanks for fielding my question. I have a fine, high amplitude tremor that I notice occasionally when doing fine tasks (no symptoms at rest). I find that the tremor gets worse when I m nervous, and especially after I drink coffee. I ve also noticed that the tremor gets a little worse after a warm shower, but returns to baseline within an hour or so. Interestingly, I ve noticed that the tremor disappears when I m tired (ie. if I m doing tasks late at night). I ve read about physiologic tremor and enhanced physiologic tremor and am wondering if this would fit the bill. I m a 30 year old otherwise healthy male with no significant medical history.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response

When you had your last haemoglobin check up done? Do you often get weakness along with the tremors, if it is so, then you need to get Haemoglobin & electrolytes test done. People use to get these symptoms when they do the fine things with extra caution or are overly anxious. Moreover coffee,nervousness and stress affects the chemical release from the brain that leads to tremors.Certain medicines like SSRIs are very effective mode of treatment.If you have any further concerns,do write us here. We will be glad to help you.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor